# SDR ANCF2015050201

- Difficulty date: May 2, 2015
- Submitted: May 31, 2015
- Operation: Air carrier
- Aircraft: N281AV
- Make and model: Airbus A320-214
- Aircraft serial: 4281
- Aircraft time: 1,298,179 hours, 12,754 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transducer
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER ENG START HYD PTU FAULT.  IAW AMM 29-32-11-000 400-003 HYD PRESS TRANSDUCER WAS REPLACED.  OPERATIONAL TEST OF THE SYS PRESS SW WAS DONE, ALL TESTED SUCCESSFUL.
